American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Genqiang Liu and Yueqiang Zhao. Generalized polynomial modules over the Virasoro algebra. Proc. Amer. Math. Soc. 144 (2016) 5103-5112.
Abstract, references, and article information   
View Article: PDF

[2] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[3] Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk. Weight modules over infinite dimensional Weyl algebras. Proc. Amer. Math. Soc. 142 (2014) 3049-3057.
Abstract, references, and article information   
View Article: PDF

[4] S. Eswara Rao. Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$. Proc. Amer. Math. Soc. 141 (2013) 3411-3419.
Abstract, references, and article information   
View Article: PDF

[5] Ben Cox and Vyacheslav Futorny. DJKM algebras I: Their universal central extension. Proc. Amer. Math. Soc. 139 (2011) 3451-3460. MR 2813377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Matej Brešar and Antonio Fernández López. On a class of finitary Lie algebras characterized through derivations. Proc. Amer. Math. Soc. 138 (2010) 4161-4166. MR 2680042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Naihong Hu, Yufeng Pei and Dong Liu. A cohomological characterization of Leibniz central extensions of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 437-447. MR 2358481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yucai Su. Classification of quasifinite modules over Lie algebras of matrix differential operators on the circle. Proc. Amer. Math. Soc. 133 (2005) 1949-1957. MR 2137860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Kassabov. On pro-unipotent groups satisfying the Golod--Shafarevich condition. Proc. Amer. Math. Soc. 131 (2003) 329-336. MR 1933320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Felix Leinen and Orazio Puglisi. Serial subalgebras of finitary Lie algebras. Proc. Amer. Math. Soc. 129 (2001) 45-51. MR 1694350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wanglai Li and Robert L. Wilson. Central extensions of some Lie algebras. Proc. Amer. Math. Soc. 126 (1998) 2569-2577. MR 1451817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yun Gao. Central extensions of nonsymmetrizable Kac-Moody algebras over commutative algebras . Proc. Amer. Math. Soc. 121 (1994) 67-76. MR 1185261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Wigner. An identity in the free Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 639-640. MR 969322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Humberto Prado. Spectral properties for operators in a Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 527-530. MR 947316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kentaro Mikami. Reduction of local Lie algebra structures . Proc. Amer. Math. Soc. 105 (1989) 686-691. MR 953011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ezra Getzler. Cyclic homology and the Be\u\i linson-Manin-Schechtman central extension . Proc. Amer. Math. Soc. 104 (1988) 729-734. MR 936774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Melih Boral. On ideals of free and free nilpotent Lie algebras . Proc. Amer. Math. Soc. 94 (1985) 23-28. MR 781048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alex Jay Feingold. A hyperbolic GCM Lie algebra and the Fibonacci numbers . Proc. Amer. Math. Soc. 80 (1980) 379-385. MR 580988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ralph K. Amayo. On a class of finite-dimensional Lie algebras . Proc. Amer. Math. Soc. 78 (1980) 193-197. MR 550492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Berman and R. V. Moody. Lie algebra multiplicities . Proc. Amer. Math. Soc. 76 (1979) 223-228. MR 537078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Robert Miers. Lie triple derivations of von Neumann algebras . Proc. Amer. Math. Soc. 71 (1978) 57-61. MR 0487480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Berman. Isomorphisms and automorphisms of universal Heffalump Lie algebras . Proc. Amer. Math. Soc. 65 (1977) 29-34. MR 0486024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. V. Moody. Macdonald identities and Euclidean Lie algebras . Proc. Amer. Math. Soc. 48 (1975) 43-52. MR 0442048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia